# SDR YENA2025051300483

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERAL CRACK INDICATIONS FOUND ON BOTH FRAME SEGMENTS 1 OF THE AFT RH SIDE OVERWING EMERGENCY EXIT HATCH DOOR 844. MAXIMUM CRACK LENGTH: 0. 400 INCHES; (RESOLVED ON W/O: 1353728 TASKCARD: NR-00036)   / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT RH EEH) FRAME / REINFORCE DOOR STRUCTURE - MODIFICATION I.A.W. EC A320-52-1144 TASK CARD A320-52-1144-04 ALL WORK ACCOMPLISHED ON AEROMAN WO 2025 178/1 NR 245314.
